# SDR 98FDEA00427

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 727-22
- Aircraft serial: 18868
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

98-0165  STA-FLL: LWR AFT BODY OVERHEAT LIGHT ILLUM PASSING FLT LEVEL 20.  THE LIGHT EXTINGUISHED 3 MIN AFTER CLOSING NR 1 ENG BLEED AND THE LEFT PACK AS DIRECTED IN CHECKLIST.  THE INITIAL CONFIGURATION WHEN THE LIGHT ILLUM WAS BOTH PACKS ON NR 1 AND RIGHT NR 2 BLEED VALVES CLOSED.  LEFT NR 2 AND NR 3 BLDS OPEN.  FOUND MINOR LEAK ON CLAMP ON LEFT DUCT NR 2 BLD ALSO FOUND TAP OFF BLD LINE FROM NR 2 BLD NOT SECURED AND TOUCHING OVERHEAT ELEMENT.  RESECURED LINE AND REPOSITION ELEMENT.  CLAMPS LOOSE ON LEFT NR 2 BLD VALVE, TIGHTENED.  RAN ENG.  CHECKED FOR LEAKS.  NONE FOUND.  OKAY FOR SERVICE.
